Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Runge theorem for harmonic functions on closed subsets of Riemann surfaces


Author: Thomas Bagby
Journal: Proc. Amer. Math. Soc. 103 (1988), 160-164
MSC: Primary 30F15; Secondary 30E10
MathSciNet review: 938662
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ F$ be a closed subset of a Riemann surface $ \Omega $. It is shown that every function which is harmonic on a neighborhood of $ F$ can be uniformly approximated on $ F$ by functions which are harmonic on $ \Omega $ except for poles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F15, 30E10

Retrieve articles in all journals with MSC: 30F15, 30E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938662-7
Article copyright: © Copyright 1988 American Mathematical Society